# SDR DALA13047579207

- Difficulty date: September 26, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 49,082 hours, 26,028 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1250
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1250, SHEAR TIE IS CORRODED FROM LONGERON 29L-29R, 100 PERCENT MATERIAL LOSS. REPLACED SHEAR TIE IAW SRM 51-30-02 AND 53-00-01.
